uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Analysis of semi-Toeplitz preconditioners for first-order PDEs
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis. (ANLA)
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis. (ANLA)
1996 (English)In: SIAM Journal on Scientific Computing, ISSN 1064-8275, E-ISSN 1095-7197, Vol. 17, 47-64 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1996. Vol. 17, 47-64 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-68381DOI: 10.1137/0917005OAI: oai:DiVA.org:uu-68381DiVA: diva2:96292
Note
The article contains a thorough analysis of the (asymptotic) convergence properties for a Toeplitz-block preconditioned, minimal residual, iterative method applied to systems of equations, arising in the discretization of first-order PDE. The authors have devised a novel method to determine both the eigenvalues and the eigenvectors to the preconditioned operator.Available from: 2007-02-14 Created: 2007-02-14 Last updated: 2017-11-21Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Hemmingsson, LinaOtto, Kurt

Search in DiVA

By author/editor
Hemmingsson, LinaOtto, Kurt
By organisation
Department of Scientific ComputingNumerical Analysis
In the same journal
SIAM Journal on Scientific Computing
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 440 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf